Go Home
 
 
 
   
 
Journal of the Korean Statistical Society

March 1999
Volumn 28, Number 1
Some Limit Theorems for Fractional Levy Brownian Motions on Rectangles in the Plane

 

-------------------------------------------------------------------------- 3
Kyo-Shin Hwang , Soon-Bok Kang , Yong-Kap Choi , Tae-Il Jeon,Ho-Seh Oh  
Limit Theorems for Fuzzy Martingales

 

-------------------------------------------------------------------------- 21
Sang Yeol Joo , Gwan Young Kim , Yun Kyong Kim  
A New Upper Bound of Convolution-type for Median-Unbiased Estimators

 

-------------------------------------------------------------------------- 35
Beong-Soo So  
A Multiple Unit Roots Test Based on Least Squares Estimator

 

-------------------------------------------------------------------------- 45
Key-Il Shin  
On Efficient Estimation of the Extreme Value Index with Good Finite-Sample Performance

 

-------------------------------------------------------------------------- 57
Seokhoon Yun  
A Bayesian Test for Simple Tree Ordered Alternative using Intrinsic Priors

 

-------------------------------------------------------------------------- 73
Seong W. Kim  
Bayes and Sequential Estimation in Hilbert Space Valued Stochastic Differential Equations

 

-------------------------------------------------------------------------- 93
J. P. N. Bishwal  
A Bayesian Test Criterion for the Multivariate Behrens-Fisher Problem

 

------------------------------------------------------------------------- 107
Hea-Jung Kim  
A Queueing System with Work-Modulated Arrival and Service Rates

 

------------------------------------------------------------------------- 125
Jiyeon Lee  

   


 
email to webmaster sitemap